Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Cobordism operations and singularities of maps


Author: Clint McCrory
Journal: Bull. Amer. Math. Soc. 82 (1976), 281-283
MSC (1970): Primary 55G25, 57D45; Secondary 57D20, 57D75
MathSciNet review: 0415637
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Buoncristiano, C. P. Rourke, and B. J. Sanderson, A geometric approach to homology theory, Cambridge University Press, Cambridge, 1976. London Mathematical Society Lecture Note Series, No. 18. MR 0413113 (54 #1234)
  • 2. P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 33, Academic Press Inc., Publishers, New York, 1964. MR 0176478 (31 #750)
  • 3. Max Karoubi, Cobordisme et groupes formels (d’après D. Quillen et T. tom Dieck), Séminaire Bourbaki, 24ème année (1971/1972), Exp. No. 408, Springer, Berlin, 1973, pp. 141–165. Lecture Notes in Math., Vol. 317 (French). MR 0413142 (54 #1263)
  • 4. Robert Macpherson, Generic vector bundle maps, Dynamical systems (Proc. Sympos., Univ. Bahia, Salvador, 1971) Academic Press, New York, 1973, pp. 165–175. MR 0339199 (49 #3962)
  • 5. Clint McCrory, Euler singularities and homology operations, Differential geometry (Proc. Sympos. Pure Math., Vol. XXVII, Stanford Univ., Stanford, Calif., 1973), Part 1, Amer. Math. Soc., Providence, R.I., 1975, pp. 371–380. MR 0377920 (51 #14089)
  • 6. I. R. Porteous, Simple singularities of maps, Proceedings of Liverpool Singularities Symposium, I (1969/70), Springer, Berlin, 1971, pp. 286–307. Lecture Notes in Math., Vol. 192. MR 0293646 (45 #2723)
  • 7. Tammo tom Dieck, Steenrod-Operationen in Kobordismen-Theorien, Math. Z. 107 (1968), 380–401 (German). MR 0244989 (39 #6302)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55G25, 57D45, 57D20, 57D75

Retrieve articles in all journals with MSC (1970): 55G25, 57D45, 57D20, 57D75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14023-2
PII: S 0002-9904(1976)14023-2